Alert archive / Florida / Flash Flood Warnings in 2025
Flash Flood Warning 3, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Mar 9, 2025, 9:54 PM EDT for Dixie County, Lafayette County, Taylor County, Florida. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2025, 9:54 PM EDT (01:54 UTC)
- Expired
- Mar 10, 2025, 2:26 AM EDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dixie County, FL, Lafayette County, FL, Taylor County, FL
The radar
The Moody AFB radar (KVAX), 123 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 1.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 103 kt
- 0-1 km storm-relative helicity
- 690 m²/s²
- 0-3 km storm-relative helicity
- 848 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
304
WGUS52 KTAE 100154
FFWTAE
FLC029-067-123-100730-
/O.NEW.KTAE.FF.W.0003.250310T0154Z-250310T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
954 PM EDT Sun Mar 9 2025
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Dixie County in Big Bend Florida...
Southern Lafayette County in Big Bend Florida...
Southeastern Taylor County in Big Bend Florida...
* Until 330 AM EDT.
* At 954 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 3 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Cross City, Steinhatchee, Hines, Jonesboro, Tennille, Clara,
Shamrock, Jena, Cross City Airport, Cooks Hammock, Eugene, Salem,
Fletcher, Howell Place, Old Town, Guaranto Springs, Fanning
Springs, Hatch Bend, Fletcher Springs and Fish Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3001 8298 2995 8293 2992 8293 2991 8291
2989 8292 2990 8290 2988 8288 2983 8289
2981 8294 2980 8292 2976 8295 2975 8294
2972 8296 2966 8295 2962 8297 2959 8295
2959 8294 2958 8295 2950 8340 2984 8364
FLASH FLOOD...RADAR INDICATED
$$
42-DVD1 follow-up statement
824
WGUS72 KTAE 100626
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
226 AM EDT Mon Mar 10 2025
FLC029-067-123-100636-
/O.CAN.KTAE.FF.W.0003.000000T0000Z-250310T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dixie FL-Lafayette FL-Taylor FL-
226 AM EDT Mon Mar 10 2025
...FLASH FLOOD WARNING IS CANCELLED FOR DIXIE, SOUTHERN LAFAYETTE
AND SOUTHEASTERN TAYLOR COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 3001 8298 2995 8293 2992 8293 2991 8291
2989 8292 2990 8290 2988 8288 2983 8289
2981 8294 2980 8292 2976 8295 2975 8294
2972 8296 2966 8295 2962 8297 2959 8295
2959 8294 2958 8295 2950 8340 2984 8364
$$
BSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 9:27 PM EDT, 27 minutes earlier.
Area forecast discussion, Mar 9, 9:27 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
927 PM EDT Sun Mar 9 2025
...New UPDATE, MARINE...
.UPDATE...
Issued at 914 PM EDT Sun Mar 9 2025
A warm front is draped over the Florida Panhandle and Big Bend
just north of a line from Mexico Beach to St Marks to Perry.
South of the front, temperatures are still near 70 in Apalachicola
while Tallahassee and Panama City are both 59 degrees as of 9pm
EDT/8pm CDT. However, that doesn't mean thunderstorms aren't still
ongoing. An area of low pressure at the surface and an H5
shortwave are moving in tandem along the northern Gulf Coast.
Elevated thunderstorms capable of producing hail are ongoing
across portions of the Florida Panhandle, southeastern Alabama,
and southwestern Georgia. This is due to elevated instability with
Most Unstable CAPE (MUCAPE) values of 1000 J/kg and mid-level
lapse rates of around 7 C/km, which is enough to produce the
aforementioned hail. This environment is forecast to become less
favorable for hail over the next couple of hours as the low moves
along the Gulf coast. The strongest of the showers and storms
should be moving out of our area or dissipating by 05Z/06Z, or
1-2am EDT/12-1am CDT. However, scattered showers, maybe an
isolated thunderstorm, remain possible through the night into
Monday as the H5 shortwave rotates overhead.
On the update front, we nudged temperatures and dew points down
in many places due to the placement of the warm front and cooler
temperatures already filtering in across our Georgia and Alabama
Counties. This should limit fog potential this evening, but we'll
still keep a mention of it in the forecast for our coastal areas
and just inland. As mentioned above, the strongest showers and
storms should be moving out of the area or dissipating very early
Monday morning with scattered showers lingering the rest of the
evening.
&&
.NEAR TERM...
(Tonight and Monday)
Issued at 211 PM EDT Sun Mar 9 2025
A quasi-stationary frontal is draped along/just south of I-10 as of
18Z with batches of showers and thunderstorms continuing to stream
northeastward across the Tri-State region. The main concerns are a
Marginal Risk (Level 1 of 5) of severe weather, flash flooding, and
fog tonight.
SB CAPE to the south of the boundary ranges from 500-1k J/kg, while
SRH (0-1 km) just north of the boundary is around 300 m2/s2. As a
result, storms near the boundary will need to be watched for
rotation and the potential for a brief tornado. While low-level
lapse rates remain poor due to considerable cloud cover, Bulk Shear
(0-6 km) is around 50 kts, so storms will be capable of isolated
damaging wind gusts. Cannot rule out some hail, but it should be on
the smaller side if it occurs, given the hail parameters.
The Flood Watch continues into tonight for the roughly southern
half of the GA counties and all of the FL counties except Dixie.
Favorable moisture transport with PWAT around 1.7 inches, forced
along the stationary boundary, could lead to flash flooding with
repeated training of heavy showers/storms into tonight. The most
vulnerable area is closer to to I-10 in the FL Counties, where
radar estimated rainfall as of 18Z is 2-4 inches.
Dense marine fog could move into coastal areas overnight, as it
did earlier today. Otherwise, expect patchy to areas of fog to
develop this evening into the overnight hours, especially from
the FL Big Bend into Southwest GA, where it could be locally
dense. Lows in the 50s and 60s.
Wraparound moisture on Monday keeps a chance of showers in the
forecast mainly north of I-10, with gusty northwest winds in
the wake of the departing low. Highs on Monday only in the mid-
50s north to mid-60s south. It will be chilly up north with the
cloud cover/showers and gusty winds.
&&
.SHORT TERM & LONG TERM...
(Monday night through Saturday)
Issued at 211 PM EDT Sun Mar 9 2025
Drier and cooler conditions are expected Monday night in the wake
of a cold front. Lows are forecast generally in the 40s both
Monday night and Tuesday night under clear skies before a gradual
warming and moistening trend takes hold. A few rain showers will
be possible across the region on Thursday as a shortwave passes
across the Gulf Coast states. Temperatures may be a tad lower on
Thursday as a result of increased clouds and rain chances, but
there is no surface front associated with this system and
therefore no big temperature changes are expected in its wake. The
warming and moistening trend is forecast to continue until the
next frontal system approaches the area over the weekend. While
it's still almost a week away, early signs point to some severe
weather potential with this system.
&&
.AVIATION...
(00Z TAFS)
Issued at 728 PM EDT Sun Mar 9 2025
An area of low pressure moving along the northern Gulf coast
continues to send waves of showers and embedded thunderstorms for
the next several hours. Attempted to time some of the more
impactful storms over the TAF sites with TEMPO groups. That said,
amendments may be needed to account for the latest trends,
especially after 04Z/05Z or so.
Widespread MVFR to IFR ceilings and visibilities continue through
the evening and into the overnight. There are some indications of
fog forming once the rain ends later tonight/early Monday
morning, with the best opportunity for potentially LIFR visibility
over KECP, KTLH, and KVLD where it has rained the most today;
however, confidence wasn't quite there to go that low yet in the
official TAFs, but may be introduced in the next TAF package.
Generally northeasterly winds, which have been on the gusty side
at KDHN and KABY, continue most of the night. Winds turn more
westerly and become breezy to gusty with gusts in the 20 to 25 kt
range, but a gust or two to 30 kts cannot be ruled out at times
Monday afternoon. Ceilings slowly lift from southwest to northeast
as the area of low pressure pulls away from the area with most TAF
sites experiencing VFR conditions by the end of the TAF period.
&&
.MARINE...
Issued at 914 PM EDT Sun Mar 9 2025
An area of low pressure is moving along the Gulf Coast before
exiting to our east Monday. Showers and thunderstorms will
continue through tonight with a few pockets of patchy fog possible.
Some strong storms with gusty winds, hail, and waterspouts are
possible. As the low passes by, the pressure gradient will
tighten, and winds will become more westerly and increase to
advisory level with a few gusts near gale force possible,
particularly west of Apalachicola later tonight into Monday. Seas
will also build to 6 to 10 feet in response to the increasing
winds. Northwesterly winds subside Monday night into Tuesday
before becoming southerly Wednesday.
&&
.FIRE WEATHER...
Issued at 211 PM EDT Sun Mar 9 2025
Gusty northwest winds on Monday with lingering showers mainly
north of I-10 over Southeast AL and Southwest GA, as a moist
air mass remains in place. With strong transport winds and
rising mixing heights, pockets of high dispersion are likely
Monday afternoon over Southeast AL and Southwest GA. A much
drier air mass filters in for Tuesday as minimum afternoon
RH falls into the mid-20s to mid-30s. Despite the dry air,
fire weather concerns should remain low on Tuesday, given
recent wetting rains and much lighter winds.
&&
.HYDROLOGY...
Issued at 211 PM EDT Sun Mar 9 2025
Several waves of showers and storms will continue to produce
locally heavy rainfall across portions of the area through this
evening and into tonight. A swath of 2 to 4 inches of rainfall has
fallen roughly along a line from coastal Walton County to
Tallahassee and Valdosta over the last 12 to 24 hours, and another
few inches of rain will be possible through tonight. Mainly
advisory-level flooding is expected, but there could be a few
spots of flash flooding if storms continue to train over the same
areas, particularly in urban spots. A Flood Watch remains in
effect for the Florida Panhandle, most of the Florida Big Bend,
and portions of South Georgia until later tonight.
Area rivers and streams are on the rise today with recent
rainfall. Recent and expected rainfall will likely lead to minor
flooding on several rivers including the Ochlockonee, Aucilla, and
Withlacoochee over the coming days. No flood warnings have been
issued yet, however since additional rainfall to come may have a
large impact on eventual crests and potential flooding. After
tonight, we have a drier spell forecast until Thursday, but
significant rainfall is not expected with that system.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 56 63 46 74 / 90 20 0 0
Panama City 55 65 50 71 / 70 10 0 0
Dothan 50 62 42 73 / 90 30 0 0
Albany 47 58 41 72 / 90 50 0 0
Valdosta 53 63 45 74 / 100 30 0 0
Cross City 62 68 46 74 / 90 40 0 0
Apalachicola 59 64 50 70 / 80 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 2 AM EDT /1 AM CDT/ Monday for FLZ007>019-
026>029-108-112-114-115-118-127-128.
High Rip Current Risk through Monday evening for FLZ108-112-114-
115.
GA...Flood Watch until 2 AM EDT Monday for GAZ143>148-155>161.
AL...None.
GM...Small Craft Advisory from 2 AM EDT /1 AM CDT/ Monday to 5 AM EDT
/4 AM CDT/ Tuesday for GMZ730-750-752-755-765-770-772-775.
&&
NEAR TERM...LF
SHORT TERM...Merrifield
LONG TERM....Merrifield
AVIATION...Reese
MARINE...Reese
FIRE WEATHER...LF
HYDROLOGY...MerrifieldIn the hours before
Special weather statement, Mar 9, 8:26 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
726 PM CDT Sun Mar 9 2025
FLZ007>009-100115-
Central Walton FL-Holmes FL-North Walton FL-
726 PM CDT Sun Mar 9 2025
...A STRONG THUNDERSTORM WILL IMPACT WALTON AND SOUTHWESTERN HOLMES
COUNTIES THROUGH 815 PM CDT...
At 726 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eglin Air Force Base, or 11 miles northeast of Niceville, moving east
at 40 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Pond Creek, Oakwood Hills, Cluster Springs, Gaskin, Eglin Air Force
Base, Alpine Heights, Darlington, Arrant Settlement, Liberty, De
Funiak Spring Airport, Rock Hill, Glendale, Union, Pleasant Ridge,
Center Ridge, Knox Hill, Hickory Hill, New Harmony, Piney Grove, and
Argyle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3089 8639 3100 8621 3099 8605 3082 8591
3066 8588 3063 8592 3060 8591 3059 8591
3058 8589 3057 8589 3053 8628 3053 8639
TIME...MOT...LOC 0026Z 248DEG 36KT 3064 8636
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
21-HANERLocal storm report, Mar 9, 8:27 PM EDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
827 PM EDT Sun Mar 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM Rain 1 NNE Thomas City 30.37N 83.97W
03/09/2025 M3.34 Inch Jefferson FL CO-OP Observer
Station WACF1.
0729 PM Rain 2 SSE Bloxham 30.36N 84.61W
03/09/2025 M5.28 Inch Leon FL Mesonet
Mesonet station BFSF1 Bloxham.
0745 PM Rain 3 E Bristol 30.43N 84.93W
03/09/2025 M3.97 Inch Liberty FL Mesonet
Mesonet station TELF1 3.2 E Bristol.
0747 PM Rain 1 WSW Central City 30.18N 84.94W
03/09/2025 M3.98 Inch Liberty FL Mesonet
Mesonet station WHSF1 Wilma.
0753 PM Rain Tallahassee Internation 30.40N 84.35W
03/09/2025 M4.36 Inch Leon FL ASOS
ASOS station KTLH Tallahassee International
Airport.
0759 PM Rain 1 SW Tom Brown Park 30.44N 84.22W
03/09/2025 M4.17 Inch Leon FL Mesonet
Mesonet station TT669 Flfs Portable No. 1.
0800 PM Rain 1 WNW Killearn Lakes 30.59N 84.24W
03/09/2025 M4.11 Inch Leon FL Mesonet
Mesonet station EW0402 Tallahassee.
0800 PM Rain 3 ENE Lake Iamonia 30.64N 84.21W
03/09/2025 M3.35 Inch Leon FL Mesonet
Mesonet station LAIF1 2.7 E Lake Iamonia.
0805 PM Rain 2 SE Portland 30.49N 86.17W
03/09/2025 M5.40 Inch Walton FL Mesonet
Mesonet station FW8908 Freeport.
0805 PM Rain 2 NW Lloyd 30.50N 84.04W
03/09/2025 M4.16 Inch Jefferson FL Mesonet
Mesonet station CW1344 Monticello.
0807 PM Rain 1 SSW Tallahassee Memor 30.45N 84.27W
03/09/2025 M4.93 Inch Leon FL Mesonet
Mesonet station GW5456 TALLAHASSEE.
0809 PM Rain 2 WNW Blue Mountain Bea 30.35N 86.23W
03/09/2025 M4.46 Inch Walton FL Mesonet
Mesonet station EW7533 Santa Rosa Beach.
0809 PM Rain 2 WSW Blue Spring 30.77N 85.17W
03/09/2025 M4.15 Inch Jackson FL Mesonet
Mesonet station FW8097 Marianna.
0810 PM Rain Tallahassee 30.43N 84.28W
03/09/2025 M4.07 Inch Leon FL Mesonet
Mesonet station 2265D Tallahassee.
0823 PM Rain 1 SW Maclay State Garde 30.51N 84.27W
03/09/2025 M5.97 Inch Leon FL Mesonet
Ambient station total.
0824 PM Rain 1 SE Bradfordville 30.56N 84.21W
03/09/2025 M5.40 Inch Leon FL Mesonet
Ambient station total.
0824 PM Rain Apalachee Regional Park 30.42N 84.16W
03/09/2025 M5.59 Inch Leon FL Mesonet
Ambient station total.
0825 PM Rain 1 ENE Maclay State Gard 30.53N 84.24W
03/09/2025 M5.23 Inch Leon FL Mesonet
Ambient station total.
0825 PM Rain 1 NNE Killearn Estates 30.53N 84.22W
03/09/2025 M5.29 Inch Leon FL Mesonet
Ambient station total.
0826 PM Rain 1 NE Governors Square M 30.45N 84.24W
03/09/2025 M5.06 Inch Leon FL Mesonet
Ambient station total.
0826 PM Rain 1 WSW Chaires Crossroad 30.42N 84.13W
03/09/2025 M5.08 Inch Leon FL Mesonet
Ambient station total.
0826 PM Rain 1 NE Capitola 30.46N 84.08W
03/09/2025 M5.14 Inch Leon FL Mesonet
Ambient station total.
0827 PM Rain 2 NE Tallahassee Memori 30.47N 84.24W
03/09/2025 M5.03 Inch Leon FL Mesonet
Ambient station total.
&&Special weather statement, Mar 9, 8:33 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
833 PM EDT Sun Mar 9 2025
ALZ069-FLZ011-GAZ142-155-156-100115-
Houston AL-Jackson FL-Decatur GA-Seminole GA-Early GA-
833 PM EDT Sun Mar 9 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HOUSTON...NORTHERN
JACKSON...SEMINOLE AND SOUTHWESTERN EARLY COUNTIES THROUGH 915 PM
EDT/815 PM CDT/...
At 833 PM EDT/733 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles south of Cottonwood, moving east at 50 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Malone, Saffold, Crosby, Grangeburg, Little Hope, Lovedale,
Riverturn, Sharphagen, Hornsville, Donaldsonville A/P, Jacobs,
Campbellton, Jakin, Ellaville, Buena Vista, Marianna Municipal A/P,
Steam Mill, Desser, Gordon, and Bascom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3125 8492 3107 8492 3107 8481 3096 8475
3091 8476 3091 8475 3088 8476 3087 8476
3088 8477 3087 8477 3081 8542 3096 8548
3130 8494
TIME...MOT...LOC 0033Z 251DEG 45KT 3093 8531
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
21-HANERLocal storm report, Mar 9, 8:53 PM EDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
853 PM EDT Sun Mar 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM Flash Flood 3 WNW Aucilla 30.49N 83.80W
03/09/2025 Jefferson FL 911 Call Center
Report of water over the roadway on Aucilla
Highway.
&&Local storm report, Mar 9, 9:19 PM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
919 PM EDT Sun Mar 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM Hail Miramar Beach 30.38N 86.36W
03/09/2025 E1.00 Inch Walton FL Public
Social media report of nickel to some
quarter size pieces.
&&Special weather statement, Mar 9, 9:48 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
848 PM CDT Sun Mar 9 2025
ALZ066-068-069-100215-
Dale AL-Geneva AL-Houston AL-
848 PM CDT Sun Mar 9 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN DALE...NORTH CENTRAL
GENEVA AND NORTHWESTERN HOUSTON COUNTIES THROUGH 915 PM CDT...
At 848 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Hartford, or 7 miles southwest of Daleville,
moving northeast at 40 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Hunt Field, Waterford, Knox Field, High Bluff, Bagwells Crossroads,
Midland City, Clayhatchee, Power Dam Road, Kelly, Pinckard, Newton,
Cairns Aaf, Blackwell Field A/p, Daleville, Currytown, Hanchey Field,
Klondyke Hill, Wicksburg, Level Plains, and Ozark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3119 8586 3120 8579 3127 8579 3144 8561
3130 8547 3112 8574
TIME...MOT...LOC 0148Z 231DEG 36KT 3119 8577
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 8:26 PM EDT | Special Weather Statement | TAE | Walton | 49 min |
| Mar 9, 8:36 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 39 min |
| Mar 9, 8:43 PM EDT | Special Marine Warning | TAE | 92 min | |
| Mar 9, 8:55 PM EDT | Areal Flood Advisory | TAE | Dixie, Lafayette, Taylor | 4 hr |
| Mar 9, 9:05 PM EDT | Special Marine Warning | TAE | 85 min | |
| Mar 9, 9:06 PM EDT | River Flood Warning | TAE | Jefferson, Madison, Taylor | 13 days |
| Mar 9, 9:12 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 22 min |
| Mar 9, 10:13 PM EDT | Special Weather Statement | TAE | Liberty | 47 min |
| Mar 9, 10:25 PM EDT | Areal Flood Advisory | TAE | Jackson | 2 hr |
| Mar 9, 10:57 PM EDT | Special Weather Statement | TAE | Liberty | 33 min |
| Mar 9, 11:24 PM EDT | Special Weather Statement | TAE | Leon | 36 min |
| Mar 10, 12:20 AM EDT | Special Marine Warning | TAE | 55 min | |
| Mar 10, 12:48 AM EDT | Areal Flood Advisory | TAE | Lafayette, Madison, Taylor | 3 hr |
| Mar 10, 1:15 AM EDT | Special Marine Warning | TAE | 60 min | |
| Mar 10, 1:49 AM EDT | Special Weather Statement | TAE | Lafayette, Taylor | 41 min |
| Mar 10, 3:05 AM EDT | High Surf Advisory | TAE | Bay, Gulf | 17 hr |
| Mar 10, 3:54 AM EDT | Special Weather Statement | TAE | Lafayette | 51 min |
Nearby
Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.